Research ArticleOpen accessIn the abstractMultistep Collocation Block Method for Direct Solution of Second Order Ordinary Differential EquationsJohn Olusola Kuboye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 12, Issue 9 · 13 Oct 2015 · 6,565 accessesView PDFCite
29 articles for “Approximate Solution”
Set a search alertResearch ArticleOpen accessIn the abstractON FINITE DIFFERENCES ON A STRING PROBLEMJ. M. Mango, C. Eryenyu, S. E. RugeihyamuJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 22 Feb 2014 · 6,971 accessesView PDFCite
Research ArticleOpen accessIn the abstractOPTIMIZING MULTIPLE TRAVELLING SALESMAN PROBLEM CONSIDERING THE ROAD CAPACITYRanjana Ponraj, George AmalanathanJournal of Computer Science, Vol. 10, Issue 4 · 23 Dec 2013 · 6,795 accessesView PDFCite
Research ArticleOpen accessIn the abstractComputation of the Locations of the Libration Points in the Relativistic Restricted Three-Body ProblemS.E. Abd El-Bar, F.A. Abd El-SalamAmerican Journal of Applied Sciences, Vol. 9, Issue 5 · 29 Feb 2012 · 7,039 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Three-Way Unbalance Nested Analysis of VarianceSmaila S. Sanni, Eugene C. UkaegbuJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 10 Dec 2011 · 7,717 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,964 accessesView PDFCite
Research ArticleOpen accessIn the abstractDiscretized Scheme Examining Convergence and Geometric Ratio Profiles for Control Problem Constrained by Evolution EquationO. OlotuJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,370 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,677 accessesView PDFCite
Research ArticleOpen accessIn the abstractWeighted Centroid Correction Localization in Cellular SystemsRong-Zheng Li, Xin-Long Luo, Jia-Ru LinAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 27 Jan 2011 · 8,974 accessesView PDFCite
Research ArticleOpen accessIn the abstractTwo Reformulations for the Dynamic Quadratic Assignment ProblemSirirat Muenvanichakul, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,947 accessesView PDFCite